I am losing my hair day by day. Can I use Finasteride? I have hydrocele. Is it related to my testosterone?
Welcome to icliniq.com.
Please do not go to Finasteride straight away. First, the cause and the pattern of your hair loss have to be assessed.
It could vary from seborrheic dermatitis to androgenic alopecia to any other skin disorders too. Then, treatment can be planned.
Have a consultation with a dermatologist for physical evaluation and get your problem assessed.
Hydrocele is not related to testosterone. It is just a fluid collection in the sac. So, please do not get confused.
For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Query: Hello doctor, I am facing hair fall from the last 4 to 5 months. Also facing graying of hairs from last three years. Read Full »
Query: Hi doctor,I have been on Rogaine for 6 years and now on Proscar for 10 days. I had used it before, but went off. I cannot tell if I am still losing hair or not. Does hair loss stop immediately once Proscar is used? Read Full »
Query: Hello doctor,I am a 22 year old male, height 5 feet and 5 inches and weight 66 kg. I first started experiencing hair fall a year ago, and after taking homeopathy treatment, there was a good improvement in a couple of months. I did not have any hair fall for eight to nine months. But, from the last ... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now